# SDR CA050503014

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,376 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Dirty
- Location: Aileron System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER T/O, RAIN CONDITIONS, CLIMBING INTO BELOW FREEZING TEMP, AILERONS BECAME STIFF. QRH CHECKS COMPLETED, FLIGHT CONTINUED.  REMOVED WING PANELS, INSPECTED CABLE CONDITION FOR DRYNESS, WHITE POWDER.  IF FOUND, REMOVED POWDER AND LUBRICATE IN FULL..  INSPECT EXT AILERON PULLIES,  ATTENTION AT BOTH BPSU, AILERON PCU POSITIONS. REPLACE PULLIES IF REQUIRED.  EXTERIOR PULLIES INSP, NO FAULTS FOUND, PULLIES LUBRICATED. DEBRIS FOUND ON PULLIES IN RT/ LT WHEEL/WELL AREAS.  CABLES/PULLIES CLEANED/LUBRICATED. RESISTANCE AND FUNCTIONAL CHECK CARRIED OUT AMM 27-11-00.  RESISTANCE RESULTS WITHIN LIMITS BREAKOUT FORCE RT AND LT (4LBS). 60 DEGREE PULL TEST RT 11 LBS- LT 10 LBS 60 DEGREE HOLD TEST RT  7 LBS- LT 7 LBS.
